Some problems in the theory of differential equations with a small parameter
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology, ordinary differential equations, dynamical systems, Tome 169 (1985), pp. 99-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1985_169_a6,
author = {L. S. Pontryagin and E. F. Mishchenko},
title = {Some problems in the theory of differential equations with a~small parameter},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {99--118},
year = {1985},
volume = {169},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1985_169_a6/}
}
TY - JOUR AU - L. S. Pontryagin AU - E. F. Mishchenko TI - Some problems in the theory of differential equations with a small parameter JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1985 SP - 99 EP - 118 VL - 169 UR - http://geodesic.mathdoc.fr/item/TM_1985_169_a6/ LA - ru ID - TM_1985_169_a6 ER -
L. S. Pontryagin; E. F. Mishchenko. Some problems in the theory of differential equations with a small parameter. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology, ordinary differential equations, dynamical systems, Tome 169 (1985), pp. 99-118. http://geodesic.mathdoc.fr/item/TM_1985_169_a6/